Contract grant sponsor: National Science Foundation; Contract grant number: A0649210.
On Cyclic Decompositions of Complete Graphs into Tripartite Graphs
Article first published online: 19 MAR 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 1, pages 90–111, January 2013
How to Cite
Bunge, R. C., Chantasartrassmee, A., El-Zanati, S. I. and Eynden, C. V. (2013), On Cyclic Decompositions of Complete Graphs into Tripartite Graphs. J. Graph Theory, 72: 90–111. doi: 10.1002/jgt.21632
- Issue published online: 23 OCT 2012
- Article first published online: 19 MAR 2012
- Manuscript Revised: 7 OCT 2011
- Manuscript Received: 10 JUL 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!